# SDR DALA2023051703944

- Difficulty date: May 12, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 9,182 hours, 4,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA608804-14AD SECTION I ISSUED FOR CORROSION REPAIR TO LH WING SLAT TRACKS 2,4-11. FOLLOW ON ACTION REQUIRED. ACCOMPLISHED ERA 608804-14AD REV O SECTION 1. (LP# 2764323)
